Top 7 Tylenol Rapid Release Gelcaps Extra Strength – Acetaminophen

Top 7 Tylenol Rapid Release Gelcaps Extra Strength – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Pain Reliever & Fever Reducer, Tylenol Extra Strength Rapid Release Gels with Acetaminophen, 100 Ct

#ad
Tylenol #ad - For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours. Experience relief and alleviate aches and pains with Tylenol, the No. 1 doctor recommended brand of pain reliever.

For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children. This oral pain reliever also helps relieve minor aches due to premenstrual and menstrual cramp pain, as well as muscular aches. This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 milligram of acetaminophen for fast, effective extra strength pain relief.

Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.100-count tylenol rapid release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

2. Tylenol

#ad

Tylenol Rapid Release Gels 290 ct.

#ad
Tylenol #ad - 290 gelCaps. Provides temporary pain relief for minor aches and pains and reduces fever. Effective in providing minor headache relief, backache relief. Contains 500 mg acetaminophen per gelcap. Gelcaps feature laser-drilled holes for quick medicine release.
BrandTylenol #ad
ManufacturerTylenol #ad
Part Number48890

3. Rite Aid

#ad

150 Count | Pain Reliever, Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief, Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products, Rapid Release Gelcaps

#ad
Rite Aid #ad - Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Extra strength: compare rite aid’s extra strength acetaminophen to the active ingredient in Extra Strength Tylenol Rapid Release Gels.

Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain, and makes these gelcaps ideal for use both at home and on-the-go. This aspirin-free arthritis pain relief, back pain relief, and muscle pain relief medicine is formulated for easy swallowing. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief.

No aspirin: each gelcap contains 500 mg of pain relieving, joint pain relief, fever reducing acetaminophen without any aspirin. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number011822511322

4. Amazon Basic Care

#ad

Amazon Basic Care Rapid Release Pain Relief, Extra Strength Pain Reliever and Fever Reducer, 400 Count, Acetaminophen Caplets 500 mg

#ad
Amazon Basic Care #ad - Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer Compare to Tylenol Extra Strength Rapid Release Gels active ingredient.

For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over. Effective: this product temporarily relieves minor aches and pains due to headache, muscular aches, the common cold, minor pain of arthritis, backache, toothache and premenstrual and menstrual cramps Also temporarily reduces fever.

Acetaminophen pain relief: Aspirin and caffeine free This product is a gluten free pain reliever and fever reducer. Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen The package features a child-resistant cap.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.3 Inches
Length2.88 Inches
Weight0.7 Pounds
Width2.88 Inches

5. Tylenol

#ad

500 mg Acetaminophen, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 100 ct

#ad
Tylenol #ad - 100-count bottle of tylenol pm extra strength caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast.

Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. This sleep aid is non-habit forming when used as directed. You're a better you all day.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2.06 Inches
Length3.88 Inches
Weight0.22 Pounds
Width2 Inches
Part NumberJJ-2404
ModelJJ-2404

6. Tylenol

#ad

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

#ad
Tylenol #ad - Use as a fever reducer and to help provide relief of common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold.

100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol. This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2 Inches
Length3.8 Inches
Weight0.02 Pounds
Width2 Inches
Part Number340200
Model340200

7. Amazon Basic Care

#ad

500 Count, Acetaminophen Caplets, Basic Care Extra Strength Pain Relief, 500 mg

#ad
Amazon Basic Care #ad - It also temporarily reduces fever. Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.

Purpose: extra strength pain relief, 500 mg, minor pain of arthritis, toothache, backache, Acetaminophen Caplets, headache, muscular aches, temporarily relieves minor aches and pains due to: the common cold, and premenstrual and menstrual cramps. Active ingredient: basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.78 Pounds
Width3.06 Inches
Part NumberKebonds